# SDR C2XA11CL026

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 23,507 hours, 17,949 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: A18055
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE FLT 3004 - THE CREW REPORTED A BANGING NOISE COMING FROM THE FRONT OF AIRCRAFT ON APPROACH.  MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN LANDING GEAR DOWN LOCK PROXIMITY SWITCH AND CONNECTOR.  ALSO REPLACED THE LEFT MAIN GEAR UPLOCK BOX UPPER PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
